Any body else have this????

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Aug 2006
Total Posts : 71
   Posted 1/5/2007 6:15 PM (GMT -6)   
I have GAD and Panic and I'm on Zoloft. I have been in a good calm period with 50 mg zoloft. But to day I ve gott the same thing such in past ( a sudden stream passing through my brain that feeling it such going to falling down for few seconds ,then my bowel and stomach getting a sever cramps and nausea with abdominal pain) that mean my anxiety going to hit me again??!! Any one has the same experience??? Thanks

Veteran Member

Date Joined Sep 2006
Total Posts : 924
   Posted 1/5/2007 9:25 PM (GMT -6)   
With the head thing... do you mean you feel suddenly like you have vertigo? (dizziness where the world almost moves around you) and you feel your brain almost move ... so much that you feel as though you are about to faint?

If that's what you mean then YES... I can't take it... and usually it's right when I'm starting to get a little anxious and then I start panicking, then I take an Ativan and calm down.

I get the severe stomach cramps and then nausea, but that doesn't necessarily mean your anxiety is going to hit you right now, your meds might stop the panic from coming forth.


"Be glad of life because it gives you the chance to love and to work and to play and to look up at the stars."

DX: Panic Disorder, Depression, TMJ (Temporomandibular Joint Disorder), Chronic Migraines
RX: Lorazepam (1 MG a day), Lexapro (20 MG a day), Tylonel for the TMJ and Migraines
Help support Healing Well and its' forums and chatrooms... donate today....

Veteran Member

Date Joined Mar 2005
Total Posts : 1449
   Posted 1/6/2007 12:06 PM (GMT -6)   
helps a lot to disolve any valium type tablet under the tongue and do some deep slow breathing
maybe ask about upping the zoloft
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam

New Member

Date Joined Jan 2007
Total Posts : 4
   Posted 1/10/2007 5:17 PM (GMT -6)   
Hi Angest,
I just joined and read about your dizzy period and feeling like you are going to pass out.
I get that too. Its comes out of nowhere, usually when I am at work at the computer and all of I sudden I enter this weird zone and I'm like whoah. I read a book on anxiety and it has some good breathing techniques to get you back to normal. It has worked for me sometimes.
How do the pills work for you. I am curious to know.

Veteran Member

Date Joined Sep 2006
Total Posts : 510
   Posted 1/10/2007 6:24 PM (GMT -6)   
How long have you been on Zoloft? I started at 50mg for PND and by the end of 12years I'd gone up to 200mg and stayed roughly between 100 to 200mg depending on my needs. I'd stay stable for a few years then my body would throw massive OCD at me my last one was panic/ anxiety and unfortuently my body had built a tolerance to the zoloft so we're still trying to work out the right meds for me.

If you need to up the zoloft usually I'd find I'd get the dry mouth etc again for a week or 2 and then it was back to normal. I'd feel better not more doped out or anything.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 11:19 PM (GMT -6)
There are a total of 2,712,121 posts in 299,062 threads.
View Active Threads

Who's Online
This forum has 153639 registered members. Please welcome our newest member, ediwowwow536.
267 Guest(s), 9 Registered Member(s) are currently online.  Details
gmoose2, Michael_T, Scaredy Cat, Girlie, ediwowwow536, alphhapointzerotwo, CK, F8, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer